# SDR SCNA97145

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1110-1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CABIN FLOOR SUPPORTS AT STATIONS 1110 TO 148, LBL 12 WERE FOUND CORRODED.  REMOVED, FABRICATED AND INSTALLED NEW FLOOR SUPPORTS IAW B727 SRM 53-10-2, 51-30-2, AND 51-10-2.
